Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 9781890, 7 pages
https://doi.org/10.1155/2017/9781890
Research Article

Multiplex Networks of the Guarantee Market: Evidence from China

School of Economics and Management, Southeast University, Nanjing 211189, China

Correspondence should be addressed to Shihang Wen; moc.liamg@oaynahznew

Received 9 May 2017; Accepted 11 June 2017; Published 9 July 2017

Academic Editor: Benjamin M. Tabak

Copyright © 2017 Shouwei Li and Shihang Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shouwei Li and Shihang Wen, “Multiplex Networks of the Guarantee Market: Evidence from China,” Complexity, vol. 2017, Article ID 9781890, 7 pages, 2017. https://doi.org/10.1155/2017/9781890.